Or at least it looks that way. No, volcano is the wrong word, more like moon-faced. The small steroid pimples have begun to pop up all over, mostly in noticeable areas like above my lip (ugh) and around the corner creases of my mouth. I just spent a futile ten minutes scrubbing my face in a feeble attempt at trying to control my acne with a face wash. There's not much you can do when it's literally your body trying to rid itself of the toxins created by the medication. My face is a poster campaign for rejection.
I'm trying to decide, at the moment, what's worse. The acne or the hirsutism (facial hair) sweeping across my chin. I bet my body is loving feeding off the steroids so it can start new cultivations of hair colonies in abnormal places, like perhaps a patch right at the base of my spine or the fatty hump curving between my shoulder blades. It all has a sense of poetry to it, doesn't it? I should just be smart about it and just let it grow into a beard instead of spending the time to sit and pluck each hair. Then I'll fasten down my breasts and wear flannel. Hey, I bet it could really fly here. No need to even take testosterone, I make enough of it on my own.